# SDR AWXA200100464

- Difficulty date: August 18, 2001
- Submitted: September 24, 2001
- Operation: Air carrier
- Aircraft: N181AW
- Make and model: Boeing 737277
- Aircraft serial: 22648
- Aircraft time: 59,491 hours, 49,232 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 65163009
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C21 - C - BS 178 PRESS BULKHEAD WEB, AFT SIDE, VERT TEE CRACKED 1 INCH ON I/B SIDE, WL 184 TO 185, LBL 5.7, FOUND VISUALLY AND CONFIRMED BY HFEC.  MAINTENANCE CUT OUT DAMAGED AREA OF VERT TEE AND FORMED REPAIR ANGLES, STRAPS AND FILLERS AND INSTALLED REPAIR PARTS IAW B737 SRM 53-10-11 PG 57 & 58.
